ITEM METADATA RECORD
Title: Numerical bifurcation analysis of immunological models with time delays
Authors: Luzyanina, T ×
Roose, Dirk
Bocharov, G #
Issue Date: Dec-2005
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:184 issue:1 pages:165-176
Abstract: In recent years, a large number of mathematical models that are described by delay differential equations (DDEs) have appeared in the life sciences. To analyze the models' dynamics, numerical methods are necessary, since analytical studies can only give limited results. In turn, the availability of efficient numerical methods and software packages encourages the use of time delays in mathematical modelling, which may lead to more realistic models. We outline recently developed numerical methods for bifurcation analysis of DDEs and illustrate the use of these methods in the analysis of a mathematical model of human hepatitis B virus infection. (c) 2005 Elsevier B.V. All rights reserved.
URI: 
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science